Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Accidentally took 120 mg of micardis at one time. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
I accidently took 120 mg of micardis at one time what should I do
Posted Sun, 7 Jul 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 56 minutes later

Thank you for your query.

The first thing that you should do is to try to induce vomiting so that any drug which has not been absorbed can be vomited out.

High dose of temisartan (the active salt) can cause either fast or slow heart beat, low blood pressure and increased potassium level in the blood. If it has been some time that you have taken then the best course will be to report to your doctor who may admit you for keeping you under observation and acting as and when the situation warrants.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you all the best.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor